# SDR HEEA0011695

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 3423 · Magnetic Compass
- Part: Compensator
- Part number: 2593379001
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS COMPENSATOR SHORTED OUT INTERNALLY.
